# SDR 2011FA0000498

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: General aviation
- Aircraft: N1569A
- Make and model: Beech F33A
- Aircraft serial: CE1328
- Aircraft time: 21,507 hours
- Engine: Cont IO520BB
- Engine time: 1,124 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 1102
- Condition: Failed
- Location: Strobe
- Part time: 4 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED STROBE LANDING LIGHT INOP.  ON TROUBLESHOOTING, THE TECH FOUND THE CIRCUIT BREAKER/SWITCH AT FAULT.  INSTALLED NEW CIRCUIT BREAKER/SWITCH.  OPS CHECK OK.
